# SDR UIEA2017071701231

- Difficulty date: July 17, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,590 hours, 37,868 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START DURING TAXI IN.  ACCOMPLISHED APU BITE PROCEDURES IAW FIM 49-11 /FT 103.  NO CODES OR FAULTS FOUND.   INSPECTED APU,  APU BATTERY, AND STARTER.  NO DEFECTS NOTED. PLUGGED IN GROUND POWER UNIT IN ,  APU STARTED NORMAL . OPERATED APU NUMEROUS STARTS & STOP.  APU OPS CHECKED GOOD.
